# SDR DXTA2015092106086

- Difficulty date: September 18, 2015
- Submitted: September 21, 2015
- Operation: Air carrier
- Aircraft: N358QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500250
- Aircraft time: 674 hours, 537 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: 1186F623
- Part serial: 1431
- Condition: Broken
- Location: Cockpit
- Part time: 674 hours, 537 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

THE CONNECTION ON CAPTAINS O2 MASK, BETWEEN THE MASK HOSE & THE HOSE COMING OFF THE FLOW INDICATOR BROKE.  O2 WAS TURNED OFF & THERE IS 900 PSI IN O2 BOTTLE.  REMOVED OLD O2 MASK BOX PN 1186F6-23, SN 1431.  INSTALLED A REPAIRED O2 MASK STORAGE BOX PN 1186F6-23, SN 00391 IAW AMM 35-11-01 & SERVICED IAW AMM 12-16-00.  OPERATIONS CHECKED GOOD AT THIS TIME.
